# SDR FDEA201512063924

- Difficulty date: December 6, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 29,844 hours, 15,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53777450202
- Condition: Chafed
- Location: Frm 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 31, S15 - 17L, FRAME WITH CHAFED.  REPAIRED IAW SRM 53-10-13 FIG 202, AND SRM 51-40-21.   MAJOR REPAIR IAW GMM 6-2-100.
